# SDR 07FDEA02266

- Difficulty date: June 25, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE TELESCOPING DUCT CUT OUT CORNER FOUND CRACKED.  [07-13-07]  REPAIR CARRIED OUT AT LEFT HAND WING ANTI ICE TELESCOPING DUCT CUT OUT CORNER AS PER FEDEX EA 1-5710-111133,  REPAIR CLASSIFIED AS MIN0R AS PER GMM 6-2-100.
